English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Baxter operator formalism for Macdonald polynomials

Gerasimov, A., Lebedev, D., & Oblezin, S. (2014). Baxter operator formalism for Macdonald polynomials. Letters in Mathematical Physics, 104(2), 115-139. doi:10.1007/s11005-013-0659-9.

Item is

Files

show Files
hide Files
:
Gerasimov_Baxter operator_oa_2014.pdf (Any fulltext), 245KB
Name:
Gerasimov_Baxter operator_oa_2014.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Gerasimov_Baxter operator_2014.pdf (Publisher version), 270KB
 
File Permalink:
-
Name:
Gerasimov_Baxter operator_2014.pdf
Description:
-
OA-Status:
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1007/s11005-013-0659-9 (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Gerasimov, Anton1, Author           
Lebedev, Dimitri2, Author
Oblezin, Sergey1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              
2Max Planck Society, ou_persistent13              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Letters in Mathematical Physics
  Alternative Title : Lett. Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 104 (2) Sequence Number: - Start / End Page: 115 - 139 Identifier: -